The Michigan Mathematical Journal

Every crumpled $n$-cube is a closed $n$-cell-complement.

Robert J. Daverman

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 225-241.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001886

Digital Object Identifier
doi:10.1307/mmj/1029001886

Mathematical Reviews number (MathSciNet)
MR0488066

Zentralblatt MATH identifier
0376.57007

Subjects
Primary: 57A15

Citation

Daverman, Robert J. Every crumpled $n$-cube is a closed $n$-cell-complement. Michigan Math. J. 24 (1977), no. 2, 225--241. doi:10.1307/mmj/1029001886. https://projecteuclid.org/euclid.mmj/1029001886


Export citation